MAUDE Adverse Event Report: COVIDIEN SENTINEL SEAL; APPARATUS, AUTOTRANSFUSION

COVIDIEN SENTINEL SEAL; APPARATUS, AUTOTRANSFUSION
Model Number 8888571513
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 01/12/2018.An investigation is currently underway.Upon completion, the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the chest drainage unit arrived broken with kinked tubing.
 
Additional Manufacturer Narrative
An investigation into the reported condition was performed.Although the complaint report states that a sample has been requested and would be returned no sample has been received at the manufacturing site.Without a sample, we are unable to perform a thorough follow up investigation to include functional and visual evaluation.The reported condition is not confirmed.The review of device history records (dhr) indicates that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process of the reported lot.A probable root cause of this reported condition may be that the kink was caused during the storage process for the tubes prior to assembly or that the operator coiled the tube incorrectly thus causing a kink or the kink occurred in the tubing during the transport.A definitive root cause of the reported condition could not be determined without a sample.Therefore, a corrective action could not be planned at this time.If a sample should be returned at a later date this complaint will be reopened and the investigation updated to reflect our findings.During the manufacturing of all units, they are all leak tested and functionally tested as a part of the process.Also, independent sampling is complete to confirm units are functioning correctly.Before wrapping and packing, the tube is coiled and covered with a packing cap.If information is provided in the future, a supplemental report will be issued.

Brand Name
SENTINEL SEAL
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
COVIDIEN
sragh industrial estate,rahan
tullamore
MDR Report Key7186824
Report Number9611018-2018-00001
Device Sequence Number1066715
Product Code CAC
UDI-Device Identifier20884521073262
UDI-Public20884521073262
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/10/2022
Device Model Number8888571513
Device Catalogue Number8888571513
Device Lot Number17D096FHX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date03/15/2018
Patient Sequence Number1